JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Bayesian Estimation of Uniformly Stochastically Ordered Distributions with Square Loss
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Bayesian Estimation of Uniformly Stochastically Ordered Distributions with Square Loss
Oh, Myong-Sik;
  PDF(new window)
 Abstract
The Bayesian nonparametric estimation of two uniformly stochastically ordered distributions is studied. We propose a restricted Dirichlet Process. Among many types of restriction we consider only uniformly stochastic ordering in this paper since the computation of integrals is relatively easy. An explicit expression of the posterior distribution is given. When square loss function is used the posterior distribution can be obtained by easy integration using some computer program such as Mathematica.
 Keywords
Bayesian estimation;Dirichlet Process;square loss;uniform stochastic ordering;
 Language
English
 Cited by
 References
1.
Antoniak, C. E. (1974). Mixtures of Dirichlet processes with application to Bayesian nonparametric problems, Annals of Statistics, 2, 1152-1174. crossref(new window)

2.
Doksum, K. (1974). Tail free and neutral random probabilities and their posterior distributions, Annals of Probability, 2, 183-201. crossref(new window)

3.
Dunson, D. B. and Peddada, S. D. (2008). Bayesian nonparametric inference on stochastic ordering, Biometrika, 95, 859-874. crossref(new window)

4.
Dykstra, R. L., Kochar, S. C. and Robertson, T. (1991). Statistical inference for uniform stochastic ordering in several populations, Annals of Statistics, 19, 870-880. crossref(new window)

5.
Dykstra, R. L. and Laud, P. (1981). A Bayesian nonparametric approach to reliability, Annals of Statistics, 9, 356-367. crossref(new window)

6.
Evans, M., Gilula, Z., Guttman, I. and Swartz, T. (1997). Bayesian analysis of stochastically ordered distributions of categorical variables, Journal of the American Statistical Association, 92, 208-214. crossref(new window)

7.
Ferguson, T. S. (1973). A Bayesian analysis of some nonparametric problems, Annals of Statistics, 1, 209-230. crossref(new window)

8.
Ferguson, T. S. and Phadia, E. G. (1979). Bayesian nonparametric estimation based on censored data, Annals of Statistics, 7, 163-186. crossref(new window)

9.
Hoff, P. D. (2003). Bayesian methods for partial stochastic orderings, Biometrika, 90, 203-317.

10.
Karabatsos, G. and Walker, S. G. (2009). Bayesian nonparametric inference of stochastically ordered distributions, with P´olya trees and Bernstein polynomials, Statistics and Probability Letters, 77, 907-913.

11.
Mukerjee, H. (1996). Estimation of survival functions under uniform stochastic ordering, Journal of the American Statistical Association, 91, 1684-1689. crossref(new window)

12.
Proschan, F. and Singpurwalla, N. (1980). A new approach to inference from accerlated life tests, IEEE Transaction on Reliability, 29, 98-102. crossref(new window)

13.
Rojo, J. and Samaniego, F. J. (1991). On nonparametric maximum likelihood estimation of a distribution uniformly stochastically smaller than a standard, Statistics and Probability Letters, 11, 267-271. crossref(new window)

14.
Rojo, J. and Samaniego, F. J. (1993). On estimating a survival curve subject to a uniform stochastic ordering constraint, Journal of the American Statistical Association, 88, 566-572. crossref(new window)

15.
Susarla, V. and Van Ryzin, J. (1976). Nonparametric Bayesian estimation of survival curves from incomplete observations, Journal of the American Statistical Association, 71, 897-902. crossref(new window)